IM PAN
INSTITUTUM MATHEMATICUM · ACADEMIA SCIENTIARUM POLONA
ACTA
ARITHMETICA
ISSN: 0065-1036(p) 1730-6264(e)
 

click to enlarge
Small zeros of hermitian forms over a quaternion algebra
Wai Kiu Chan1, Lenny Fukshansky2
Acta Arith. 142 (2010), 251-266
doi:10.4064/aa142-3-3

MSC (2010): Primary 11G50, 11E12, 11E39.
Retrieve article in PDF (245.53 Kb)
  1. Department of Mathematics and Computer Science
    Wesleyan University
    Middletown, CT 06459, U.S.A.
  2. Department of Mathematics
    Claremont McKenna College
    850 Columbia Avenue
    Claremont, CA 91711, U.S.A.